Table of contents, Bernoulli Journal, vol. 3, no. 4 (1997)

Full-text: Open access


Table of contents, Bernoulli Journal, vol. 3, no. 4 (1997)

An example of a non-Markovian stochastic two-point boundary value problem; Authors: Marco Ferrante, David Nualart

Extreme lengths in Brownian and Bessel excursions; Authors: Yueyun Hu, Zhan Shi

Penalization schemes for reflecting stochastic differential equations; Authors: Roger Pettersson

Stationary distribution of Markov chains in Rd with application to global random optimization; Authors: Chang Chung Yu Dorea

Generalized zero-one laws for large-order statistics; Authors: Hong Wang

Efficiency of the empirical distribution for ergodic diffusion; Authors: Yury A. Kutoyants

Sequential change-point detection in continuous time when the post-change drift is unknown; Authors: M. Beibel

The domain of attraction of the α-sun operator for type II and type III distributions; Authors: Gerard Hooghiemstra, Priscilla E. Greenwood

Article information

Bernoulli, Volume 3, Number 4 (1997).

First available in Project Euclid: 6 April 2007

Permanent link to this document